Dr. T. Glenn Pait with UAMS answers questions on everything from boosting energy levels to heel pain.

1 1 LINKEDINCOMMENTMORE

UNDATED (KTHV) - No matter what the question, no one can stump Dr. T. Glenn Pait with UAMS. He's cracking open up his medical mailbag to answer your questions.

These are the questions he covered:

-My uncle has been diagnosed with melanoma. It started over his back. His doctor's concerned it may have gone to other parts of his body. How does melanoma travel to other parts of the body?

-When I get up in the morning, I have terrible pain in my heel. As I move around more, it seems to get better and then comes back later on when I get up from my desk. My wife said if I lose weight it may get better. What do you think is going on with my heel? I don't remember hurting it in any way.

-Recently my eyes have become inflamed looking, redder. I work at my computer most of the day. My wife says I have computer eyes. Is there is such an eye problem. If so, what can I do about it? I'm not about to give up by computer.

-I'm a 66 year-old man, just retired. I'm looking forward to doing many projects, but my energy levels are low. I saw my doctor because I was feeling tired, he says I'm fine. Do you have any way I can boost my energy levels? Are my low energy levels just due to getting old?

-I saw my family doctor and he changed some of my medications, I can't remember which ones. I remember he was going to give me an off-label medication. I didn't want to look dumb so I didn't ask him what that meant.

-I have erectile dysfunction. My doctor prescribed Viagra. It doesn't seem to be working. I'm taking it as prescribed. I take it on a full stomach. My insurance covers the Viagra but does not cover the other medications. Should I tell my doctor that it doesn't appear to be working?

Read or Share this story: http://on.kthv.com/1mw3rWX